Results 1 to 2 of 2

Thread: Does anyone know what this is?? PLEASE i am DESPERATE for answers!!!!!!!!!!!!

  1. #1
    Dg0622
    Guest

    Default Does anyone know what this is?? PLEASE i am DESPERATE for answers!!!!!!!!!!!!

    To make this short, a year ago i had a small spot of dry skin on my cheek. I was prescribed Promiseb for a possible fungal rash, a steroid for possible eczema, and a Prednisone shot (WAY TOO MUCH Rx!!!). Prior to the information below, i have never had any skin problems until i turned 25. I could use whatever wash, moisturizer i wanted and have as much sun exposure without issues.

    This made my skin break out in this hideous rash all over my cheeks and forehead...To calm this down, i was prescribed a STRONGER steroid and another round of prednisone tablets (WTF???)

    This all helped on the short term. A few months went by and i wanted a second opinion. Saw a dermatologist, was perscribed another steroid and told to be on my way. I have been to various dermatologists/allergists/physicians only to hear the following. It has now been over a year, where i went from great skin (no redness, rash, pimples) to me not even wanting to leave the house every day. I just want an answer as to what this is so i can treat appropriately. Is it rosacea, seb derm, eczema, steroid rosacea, folliculitis, allergy related, PLEASE HELP!!!!!!!. I am never using another steroid or protopic or antifungal again as all they have done is turned my condition from a 1/10 to 9/10. I have been "diagnosed" with the following:

    - Rosacea
    - Seborrheic dermatitis
    - eczema
    - folliculitis
    - steroid-induced rosacea
    - steroid acne

    Symptoms since using topicals/oral steroid/oral antibiotics
    - tingling on cheeks (i can tell when i am going to have a breakout, little spots on my cheek tingle and the next day i have red bumps)
    - itching
    - burning
    - extreme sun sensitivity (the areas where the dermatitis are get FRIED)
    - sensitivity to all products (lotions, creams, washes)

    Test Results
    - Vitamin b12 deficiency (blood work)
    - Dust mite allergen (allergy test)

    Treatment:
    - Promiseb (Terrible flare up)
    - Various steroid creams (helps short term, flare comes back worse)
    - Protopic (helped short term, worsening flare ups / acne/ redness after stopping)
    - 1 Kenalog 40 shot (prednisone steroid shot)
    - 4 rounds of prednisone tablets (in the course of 1 year, yikes)
    - 2 rounds of anti biotics (tetracycline and augmentin) - For possible rosacea/folliculitis
    - every hypoallergenic lotion cream antihismamine/allergy pill under the sun

    Side effects from prescriptions

    - erythema multiforme all over body (rash from kenalog 40 shot)
    - allergic reaction to tetracycline from the sun (swollen rash all over face)
    - Staph folliculitis all over body (unknown)
    - change of texture on cheeks, now shiny red with zits and red bumps all over cheek and forehead
    - permanent rash on face
    - sensitivity to all face wash/sun/topicals/lotions (before i had zero issue with any face wash or the sun)

    IMG_0632.jpg

    I will follow with a picture from October 2015 to show the huge difference in texture, acne, redness, and dermatitis. I wish i just had never went to the doctors originally, every time i went a new problem would come up that was not there before that required treatment, and my dermatitis or rosacea whatever it is is 100x worse.
    Last edited by Dg0622; 25th September 2016 at 10:30 PM.

  2. #2
    Dg0622
    Guest

    Default

    does anyone have any insight?

Similar Threads

  1. i need answers now. PLEASE
    By Dg0622 in forum Newbie questions / Introduction
    Replies: 7
    Last Post: 10th March 2016, 05:10 AM
  2. Desperate for answers and help losing life
    By Needhelpplease123 in forum Newbie questions / Introduction
    Replies: 0
    Last Post: 26th February 2016, 05:04 AM
  3. Just Looking For Some Answers
    By BigRed8521 in forum General rosacea questions
    Replies: 0
    Last Post: 10th January 2014, 03:11 AM
  4. Looking for any advice or answers
    By Bitani in forum Newbie questions / Introduction
    Replies: 2
    Last Post: 6th November 2013, 05:17 AM
  5. Any answers please?
    By DragonAsh_08 in forum Newbie questions / Introduction
    Replies: 5
    Last Post: 19th December 2008, 08:53 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •